Publication
Title
Weak representations of quantified hyperspace structures
Author
Language
English
Source (journal)
Topology and its applications. - Amsterdam
Publication
Amsterdam : 2000
ISSN
0166-8641
Volume/pages
104(2000), p. 169-179
ISI
000087252700012
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.08.2017
To cite this reference